# SDR DALA2022101906756

- Difficulty date: October 18, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 8,252 hours, 1,028 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AIR ENG 1 BLEED FAULT ECAM AND QRH RUN BLEED 1 OFF. CORRECTIVE ACTION: FOUND FAN AIR VALVE SENSE LINE NOT INSTALLED. INSTALLED FAN AIR VALVE SENSE LINE REF A330 AMM 36-11. FAN AIR VALVE TEST C/W OPS TEST. (9386517)
